# SDR SWIA201440238

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 39,856 hours, 35,709 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WARNING MESSAGE DURING GEAR RETRACTION.  R & R HYDRAULIC SYSTEM 3A PUMP IAW AMM.  OPS AND LEAK CHECK GOOD.  PERFORMED EXTENSION/RETRACTION OPS CHECK OF LANDING GEAR IAW AMM.  NO DEFECTS OR MSGS SHOWN.  OPS CHECKED GOOD.
